# SDR AALA20031470

- Difficulty date: December 25, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW OVERHEAD EMERGENCY LIGHT INOPERATIVE AT ROWS 23 TO 27.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTING AT SEAT ROWS 23 TO 27.  SYSTEM GROUND CHECKED NORMAL OPERATION.
